# SDR 2008UALA00638

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 22,476 hours, 5,727 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS VISIBLE SMOKE IN CABIN, MOST NOTICEABLE AT ROW 12.   UNABLE TO DUPLICATE REPORTED PROBLEM. MECHANICS AND FLT CREW NOTED NO SMOKE IN CABIN ON RETURN FLIGHT FROM MCI TO ORD. NOTED FIND IN ATA CODE 210000.
ACFT OK FOR SERVICE.
